Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Droogie_

Veteran Member
  • Total Reviews

    0
  • Content Count

    97
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Droogie_

  • Rank
    Future Derm
  • Birthday 11/15/1989

Profile Information

  • Location
    Southern California
  • Interests
    Classic Heavy Metal, Movies, Basketball & Baseball, and acne.org!
  1. The right side of my face is plagued with redmarks left behind from acne I got by sleeping on that side.
  2. Yes, definitely apply it all over your face. http://www.acne.org/finger.html Have you read the instruction for the Clear Skin Regimen? There are also videos detailing how to use the products. http://www.acne.org/
  3. You'd be much better off if you bought a cleanser specifically developed for the face. Something like Cetaphil. Either liquid or bar is fine. Or you could buy Dan's cleanser. If you haven't seen the reccomended products page go here: http://www.acne.org/findingsupplies.php Scroll down for the reccomended cleansers.
  4. Benzoyl Peroxide slows down the healing process for red marks.
  5. Wow, I paid $360 for 3 treatments, but that was only V-beam without the smoothbeam combination. I didn't see a significant enough improvement in my red marks that would warrant me continuing to shell out money for V-Beam. Don't expect to be completely clear of redmarks, your acne, yeah, but not red marks, not with 6 treatments. You will see a difference though. Good luck and I hope all goes well.
  6. Well, haven't you told the dermatologist that Differin isn't giving you any results?
  7. It went well, my marks did fade a rather significant amount, but not as much as I had hoped. I would probabaly need a whole other 10 treatments to be completely clear, maybe more, but I guess it just depends on the severity of your marks. I've had mine for years. After the treatment it takes a few days to notice any fading. I remember reading that it took the entire month to see the final result of one treatment. I had 3 treatments done. I asked the nurse not to bruise me, but I was cur
  8. It is required by the FDA that any product containing AHA contain that exact message. If you notice it says a week after use. Not while you use it. Once you stop using the product they reccomend using a sunscreen afterwards for a week because your skin will still be sensitive.
  9. Have you tied using a moisturizer with AHA? Read this: http://www.acne.org/aha.html And also, consider using less BP. How much do you currently use and what percentage is it?
  10. I currently use the SPF version of NHSFL and it leaves my face looking oily, I'm assuming because of the sunscreen. For those who use the non-SPF version, does it leave you looking oily at all? Thanks.
  11. Why don't you just use Proactiv's BP day and night until it finishes and then finish off Dan's BP? And you should quit using the toner, it doesn't do much, if anything.
  12. It hurts like a b*tch for the first few weeks after you have them put on, but from then on they don't hurt at all, except for monthly visits when adjustments are made. It hurts a little, but only for about a day. I had mine for 4 years, the average is about 2, I belive. Now that they have been taken off, just about 3 weeks ago, I don't regret it at all. Get them. The time will pass by fast. I still the remember the day I had them put on. And NO, you won't break out. Don't worry about that at
  13. I've been using BP on my forhead for almost two years and some always gets on my eyebrows. They aren't bleached. Or maybe I just can't tell.
×